M. I. Youssef
M. I. Youssef
Jouf Univeristy
Verified email at ju.edu.sa
Title
Cited by
Cited by
Year
On some nonlocal perturbed random fractional integro-differential equations
MM El-Borai, MA Abdou, MIM Youssef
Life Sci. J 10 (4), 1601-1609, 2013
42013
On the existence, uniqueness, and stability behavior of a random solution to a non local perturbed stochastic fractional integro-differential equation
MM Elborai, MA Abdou, MI Youssef
Life Science Journal 10 (4), 3368-3376, 2013
32013
On stochastic solutions of nonlocal random functional integral equations
MM Elborai, MI Youssef
Arab Journal of Mathematical Sciences 25 (2), 180-188, 2019
22019
Caputo-Katugampola fractional Volterra functional differen-tial equations with a vanishing lag function
MI Youssef
Journal of Nonlinear Sciences & Applications (JNSA) 13 (5), 2020
12020
Generalized fractional delay functional equations with Riemann-Stieltjes and infinite point nonlocal conditions
MI Youssef
J. Math. Computer Sci. 24 (1), 33-48, 2020
2020
On the solvability of a general class of a coupled system of stochastic functional integral equations
MI Youssef
Arab Journal of Basic and Applied Sciences 27 (1), 142-148, 2020
2020
On Adomian’s Decomposition Method for solving nonlocal perturbed stochastic fractional integro-differential equations
MM El-Borai, MA Abdou, MIM Youssef
Life Science Journal 10 (4), 2013
2013
A new stable second-order section for recursive digital filters realized with logarithmic arithmetic
MI Youssef
11th IEEE Mediterranean Electrotechnical Conference (IEEE Cat. No. 02CH37379 …, 2002
2002
A New Stable Second Order Section for Digital Systems Realized With Logarithmic Arithmetic
MI Youssef
PROCEEDINGS OF MELECON MEDITERRANEAN ELECTROTECHNICAL CONFERENCE, 308-315, 2002
2002
Spectral relationships of the integral equation with logarithmic kernel in some different domains
MA Abdou, MI Youssef
Journal: Journal of Advances in Physics 4 (3), 0
The system can't perform the operation now. Try again later.
Articles 1–10